Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: M. Krause and E. Naetsch
Title: Theorie der elliptischen Funktionen
Additional book information: Leipzig, B. G. Teubner, 1912. vi+186 pp.

Review Information:

Reviewer: E. B. Wilson
Journal: Bull. Amer. Math. Soc. 19 (1913), 427-428
DOI: https://doi.org/10.1090/S0002-9904-1913-02384-X